# SDR 96ZZZX1625

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122U
- Make and model: Beech A36
- Aircraft serial: E2431
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 95380010
- Condition: Misinstalled
- Location: Aft Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE AFT DOOR HANDLE INSIDE AFT CABIN ON BEECH A36 BONANZA AND BEECH 58 BARON AIRCRAFT USE A HANDLE WITH A PUSH BUTTON. A PROBLEM WAS FOUND ON THE AIRCRAFT IN QUESTION DURING A PRE-PURCHASE INSPECTION.  THE DOOR HANDLE WAS IMPROPERLY INDEXED ON THE SQUARE MOUNTING SHAFT.  THE RESULT WAS A DOOR HANDLE WHICH OPERATED IN A MANNER OPPOSITE TO THE INTENDED DESIGN.  IT WOULD ONLY LATCH BY DEPRESSING THE RELEASE BUTTON, BUT WOULD UNLATCH WITH A SINGLE MOTION.
